Alert archive / Virginia / Gale Warnings in 2021

Gale Warning 38, NWS Baltimore/Washington

December 19, 2021

NWS Baltimore/Washington issued this gale warning at Dec 19, 2021, 12:24 PM EST. It took effect at Dec 19, 2021, 6:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 19, 2021, 12:24 PM EST (17:24 UTC)
In effect from
Dec 19, 2021, 6:00 PM EST
Expired
Dec 20, 2021, 12:00 AM EST
In force
6 hr
Issued by
NWS Baltimore/Washington

The text

As transmitted.

170 
WHUS71 KLWX 191724
MWWLWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
1224 PM EST Sun Dec 19 2021

ANZ533-534-537-541-543-201700-
/O.CAN.KLWX.GL.W.0037.000000T0000Z-211220T0500Z/
/O.EXB.KLWX.SC.Y.0256.000000T0000Z-211219T2300Z/
/O.NEW.KLWX.GL.W.0038.211219T2300Z-211220T0500Z/
/O.CON.KLWX.SC.Y.0257.211220T0500Z-211220T1700Z/
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Choptank River to Cambridge MD and the Little Choptank River-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-
1224 PM EST Sun Dec 19 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...
...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT EST
TONIGHT...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO NOON EST MONDAY...

* WHAT...For the Gale Warning, north winds 15 to 25 kt with 
  gusts up to 35 kt expected. For the first Small Craft 
  Advisory, north winds 15 to 20 kt with gusts up to 30 kt and 
  waves 2 to 4 ft. For the second Small Craft Advisory, north 
  winds 10 to 20 kt with gusts up to 30 kt expected.

* WHERE...Chesapeake Bay from North Beach MD to Smith Point VA, 
  Tidal Potomac from Cobb Island MD to Smith Point VA, Choptank 
  River to Cambridge MD and the Little Choptank River, and 
  Tangier Sound and the inland waters surrounding Bloodsworth 
  Island.

* WHEN...For the Gale Warning, from 6 PM this evening to midnight
  EST tonight. For the first Small Craft Advisory, until 6 PM EST
  this evening. For the second Small Craft Advisory, from 
  midnight tonight to noon EST Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ530-531-536-538>540-542-201100-
/O.CON.KLWX.SC.Y.0256.000000T0000Z-211220T1100Z/
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Patuxent River to Broomes Island MD-
1224 PM EST Sun Dec 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST MONDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt.

* WHERE...Chesapeake Bay north of Sandy Point MD, Chester River 
  to Queenstown MD, Patapsco River including Baltimore Harbor, 
  Patuxent River to Broomes Island MD, Tidal Potomac from Indian 
  Head to Cobb Island MD, and Eastern Bay.

* WHEN...Until 6 AM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ532-201700-
/O.CON.KLWX.SC.Y.0256.000000T0000Z-211220T1700Z/
Chesapeake Bay from Sandy Point to North Beach MD-
1224 PM EST Sun Dec 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST MONDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt.

* WHERE...Chesapeake Bay from Sandy Point to North Beach MD.

* WHEN...Until noon EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ535-200500-
/O.CON.KLWX.SC.Y.0256.000000T0000Z-211220T0500Z/
Tidal Potomac from Key Bridge to Indian Head MD-
1224 PM EST Sun Dec 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

* WHAT...North winds 10 to 15 kt with gusts up to 20 kt.

* WHERE...Tidal Potomac from Key Bridge to Indian Head MD.

* WHEN...Until midnight EST tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
2 follow-up statements
837 
WHUS71 KLWX 192051
MWWLWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
351 PM EST Sun Dec 19 2021

ANZ533-534-537-541-543-200500-
/O.CON.KLWX.SC.Y.0256.000000T0000Z-211219T2300Z/
/O.CON.KLWX.GL.W.0038.211219T2300Z-211220T0500Z/
/O.CON.KLWX.SC.Y.0257.211220T0500Z-211220T1700Z/
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Choptank River to Cambridge MD and the Little Choptank River-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-
351 PM EST Sun Dec 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO NOON EST MONDAY...

* WHAT...For the Gale Warning, north winds 15 to 25 kt with 
  gusts up to 35 kt expected. For the first Small Craft 
  Advisory, north winds 15 to 20 kt with gusts up to 30 kt and 
  waves 2 to 4 ft. For the second Small Craft Advisory, north 
  winds 10 to 20 kt with gusts up to 30 kt expected.

* WHERE...Chesapeake Bay from North Beach MD to Smith Point VA, 
  Tidal Potomac from Cobb Island MD to Smith Point VA, Choptank 
  River to Cambridge MD and the Little Choptank River, and 
  Tangier Sound and the inland waters surrounding Bloodsworth 
  Island.

* WHEN...For the Gale Warning, from 6 PM this evening to 
  midnight EST tonight. For the first Small Craft Advisory, 
  until 6 PM EST this evening. For the second Small Craft 
  Advisory, from midnight tonight to noon EST Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ530-531-536-538>540-542-200500-
/O.CON.KLWX.SC.Y.0256.000000T0000Z-211220T1100Z/
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Patuxent River to Broomes Island MD-
351 PM EST Sun Dec 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST MONDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt.

* WHERE...Chesapeake Bay north of Sandy Point MD, Chester River 
  to Queenstown MD, Patapsco River including Baltimore Harbor, 
  Patuxent River to Broomes Island MD, Tidal Potomac from Indian 
  Head to Cobb Island MD, and Eastern Bay.

* WHEN...Until 6 AM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ532-200500-
/O.CON.KLWX.SC.Y.0256.000000T0000Z-211220T1700Z/
Chesapeake Bay from Sandy Point to North Beach MD-
351 PM EST Sun Dec 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST MONDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt.

* WHERE...Chesapeake Bay from Sandy Point to North Beach MD.

* WHEN...Until noon EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ535-200500-
/O.CON.KLWX.SC.Y.0256.000000T0000Z-211220T0500Z/
Tidal Potomac from Key Bridge to Indian Head MD-
351 PM EST Sun Dec 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

* WHAT...North winds 10 to 15 kt with gusts up to 20 kt.

* WHERE...Tidal Potomac from Key Bridge to Indian Head MD.

* WHEN...Until midnight EST tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
316 
WHUS71 KLWX 200253
MWWLWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
953 PM EST Sun Dec 19 2021

ANZ537-201100-
/O.CAN.KLWX.GL.W.0038.000000T0000Z-211220T0500Z/
/O.EXT.KLWX.SC.Y.0257.211220T0253Z-211220T1700Z/
Tidal Potomac from Cobb Island MD to Smith Point VA-
953 PM EST Sun Dec 19 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EST MONDAY...
...GALE WARNING IS CANCELLED...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt.

* WHERE...Tidal Potomac from Cobb Island MD to Smith Point VA.

* WHEN...Until noon EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ535-200400-
/O.CAN.KLWX.SC.Y.0256.000000T0000Z-211220T0500Z/
Tidal Potomac from Key Bridge to Indian Head MD-
953 PM EST Sun Dec 19 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

North to northwesterly winds dropped below 15 knots, and will
continue to diminish in strength tonight.

$$

ANZ533-534-541-543-201100-
/O.CON.KLWX.GL.W.0038.000000T0000Z-211220T0500Z/
/O.CON.KLWX.SC.Y.0257.211220T0500Z-211220T1700Z/
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Choptank River to Cambridge MD and the Little Choptank River-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-
953 PM EST Sun Dec 19 2021

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST MONDAY...

* WHAT...For the Gale Warning, north winds 15 to 20 kt with 
  gusts up to 35 kt and waves 2 to 4 ft. For the Small Craft 
  Advisory, north winds 10 to 20 kt with gusts up to 30 kt and 
  waves 2 to 4 ft expected.

* WHERE...Chesapeake Bay from North Beach MD to Smith Point VA, 
  Tangier Sound and the inland waters surrounding Bloodsworth 
  Island, and Choptank River to Cambridge MD and the Little 
  Choptank River.

* WHEN...For the Gale Warning, until midnight EST tonight. For 
  the Small Craft Advisory, until noon EST Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ530-531-536-538>540-542-201100-
/O.CON.KLWX.SC.Y.0256.000000T0000Z-211220T1100Z/
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Patuxent River to Broomes Island MD-
953 PM EST Sun Dec 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST MONDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt.

* WHERE...Chesapeake Bay north of Sandy Point MD, Chester River 
  to Queenstown MD, Patapsco River including Baltimore Harbor, 
  Patuxent River to Broomes Island MD, Tidal Potomac from Indian 
  Head to Cobb Island MD, and Eastern Bay.

* WHEN...Until 6 AM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ532-201100-
/O.CON.KLWX.SC.Y.0256.000000T0000Z-211220T1700Z/
Chesapeake Bay from Sandy Point to North Beach MD-
953 PM EST Sun Dec 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST MONDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and 
  waves 2 to 4 ft.

* WHERE...Chesapeake Bay from Sandy Point to North Beach MD.

* WHEN...Until noon EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this gale warning went out at Dec 19, 9:52 AM EST, 2 hours 32 minutes earlier.

Area forecast discussion, Dec 19, 9:52 AM EST, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
952 AM EST Sun Dec 19 2021

.SYNOPSIS...
An area of low pressure will develop along a cold front to our
south and track south of the region today. High pressure returns
tonight through at least Tuesday with seasonable temperatures
persisting through at least the middle of next week. Another
area of low pressure will slide by to our south around the
middle of the week.

&&

.NEAR TERM /THROUGH TONIGHT/...
A wave of low pressure which developed along the front to our
south will slowly pull away later today, with any lingering
showers ending and skies clearing but the gusty wind
continuing. It will feel chilly compared to recent days with
temps staying in the 40s and wind chills in the 30s all day
long. However, this is actually near average for mid- December.
Overnight lows tonight will also be a significant departure from
recent nights, dipping back into the low 20s for most (low 30s
over DC/Baltimore metros). However, again this is near average.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
High pressure will bring average temperatures and dry
conditions Monday and Tuesday. Lows Monday night and Tuesday
night will again be in the 20s for most. Highs Monday and
Tuesday will be in the 40s for most, near or slightly below
seasonal normals, but with lighter winds and sun.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
Our stretch of relatively quiet weather will continue into the
long term period.

By Wednesday morning, a shortwave embedded in the northern
stream will be situated over the Great Lakes. Further south, a
closed upper low in the southern stream will be located over
Florida. The northern stream system will pass to our north with
little consequence locally. The southern stream system will have
an associated area of low pressure at the surface that will
track along the Carolina coastline and then off to our southeast
during the day on Wednesday. Guidance differs with respect to
how close to the coast this low will track. At a minimum, it
should be able to throw some high cloud cover into the area,
especially during the morning hours. If it were to take a track
toward the northwestern envelope of the guidance, some showers
could be possible along and southeast of I-95, but most of the
ensemble and deterministic guidance keeps the area dry.
Temperatures will run slightly above normal on Wednesday, with
highs in the upper 40s and lower 50s.

As the low pulls away from the area winds will turn
northwesterly, allowing for a brief shot of cold advection.
Temperatures will only drop back to near normal levels on
Thursday, with highs in the lower to middle 40s. Mostly sunny
skies are expected as high pressure builds in at the surface.

A disturbance will rapidly eject from the Rockies toward the
Great Lakes Friday into Friday Night. High pressure should hold
strong during the daylight hours, keeping conditions dry, but
cloud cover should be on the increase through the day.
Temperatures will moderate to slightly above normal again, with
highs in the upper 40s and lower 50s. Various sources of
guidance differ with respect to the finer scale details Friday
night into Saturday, but most signs point to a strong area of
low pressure tracking into the Great Lakes region. This will
leave us on the warm side of the system. Some warm advection
precipitation may be possible across the area Friday night into
Saturday, but it's also possible that locations could remain dry
if the low tracks far enough to our northwest. Temperatures
will be well above normal on Saturday, with temperatures in the
50s and 60s.

&&

.AVIATION /15Z SUNDAY THROUGH THURSDAY/...
Winds will gust 20-30 knots today, but should subside tonight
into Monday as high pressure builds overhead. VFR conditions are
expected at this time as the cold front has pushed through the
region with rapidly improving CIGs in its wake.

VFR conditions with lighter winds continue Monday and Tuesday
as high pressure dominates the weather pattern.

VFR conditions are expected on both Wednesday and Thursday. If
a coastal low to our southeast were to track a bit closer to the
area than expected, there could be some sub-VFR ceilings
Wednesday morning.

&&

.MARINE...
Occasional gale gusts have necessitated a gale warning for the
middle bay and lower Potomac. Expect winds to diminish a bit
this afternoon but a second boundary will likely result in a
resurgence this evening before diminishing for good later
tonight into Monday. Therefore, issued a single warning for both
surges.

Winds will then diminish further Monday morning through
Tuesday, with nor further marine hazards expected.

SCA conditions appear possible in northwesterly flow on
Wednesday. Sub-SCA winds out of the north are expected on
Thursday.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...Small Craft Advisory until 6 AM EST Monday for ANZ530-531-536-
     538>540-542.
     Small Craft Advisory from midnight tonight to noon EST Monday
     for ANZ533-534-537-541-543.
     Gale Warning until midnight EST tonight for ANZ533-534-537-541-
     543.
     Small Craft Advisory until noon EST Monday for ANZ532.
     Small Craft Advisory until midnight EST tonight for ANZ535.

&&

SYNOPSIS...CJL
NEAR TERM...CJL/RCM
SHORT TERM...CJL
LONG TERM...KJP
AVIATION...CJL/KJP
MARINE...CJL/KJP/RCM
Hazardous weather outlook, Dec 19, 12:24 PM EST, 0 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
1224 PM EST Sun Dec 19 2021

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ052>057-201730-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
1224 PM EST Sun Dec 19 2021

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...This Afternoon and Tonight

A Gale Warning is in effect for the middle Chesapeake Bay, lower
Tidal Potomac and adjacent waters this evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
WVZ050>053-055-201730-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson-
Hardy-
1224 PM EST Sun Dec 19 2021

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...This Afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ001-501-502-VAZ503-504-WVZ501>506-201730-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
1224 PM EST Sun Dec 19 2021

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...This Afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 19, 9:31 AM ESTGale WarningLWX3 hr
Dec 19, 9:31 AM ESTSmall Craft AdvisoryLWX19 hr

Nearby

Gale Warnings in Virginia, 2021Every gale warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.